# SDR 2017F00050

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 9,206 hours, 6,037 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 6931012169310122
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,206 hours, 6,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SPAR CAP AND VERTICAL STABILIZER SKIN CORROSION.
